# SDR UALA2011120506663

- Difficulty date: December 4, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 37,259 hours, 15,233 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CART RESTRAINT QUARTER TURN MISSING AT 204  QUARTER TURN STILL THERE, BUT IS PULLING AWAY FROM UNIT. REPLACED RETAINER AND LOCK AT POSITION 204.
